# SDR DALA1155843314

- Difficulty date: September 27, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 806
- Aircraft time: 21,730 hours, 2,867 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW FOUND EMERGENCY EXIT SIGN INOPERATIVE AT DOOR 3L.  MAINTENANCE FOUND LOOSE CONNECTOR.  TIGHTENED CONNECTOR, OPERATIONAL CHECK GOOD.
